Psycho-Babble Withdrawal | about withdrawal from medication | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: TAPER...New Symptom

Posted by Buckeye Fan on January 29, 2010, at 10:18:13

In reply to TAPER, posted by Buckeye Fan on January 29, 2010, at 10:06:51

Hi guys,

I am almost a month into my tapering of Pristiq.

I was switched from 7 years of Zoloft, because of a job last last August that sent me into severe depression, to Pristiq.

After gaining 35 pounds...High Blood pressure..being unemployed and it being the dead of Winter here;;;..I have tapered down to once-every-3-days of 50 mg's of pristiq ( smallest dose available).
Things were going pretty well, but for the last few days the depression has returned along with other symptoms.

Itching, fatique, aches and pains, trouble sleeping, anxiety and a "restless" feeling I have never experienced before.

I cannot really explain this new symptom with words.

It is a feeling of...emptiness..or embarrasment..I dont feel like being around anyone...YET the isolation and loneliness is equally agonizing.

Its like an inner nervousness,,,,uncomfortable something is just not quite right.

Any ideas? I know I am not being very descriptive
but I am really puzzeled by this emotion,..or feeling...or symptom, or what ever it is!

Any help would be appreciated





Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Withdrawal | Framed

poster:Buckeye Fan thread:935316